Completely monotone sequences and harmonic mappings
Keywords:Harmonic mappings, completely monotone sequences, Hausdorff moment sequences, quasiconformal mappings
AbstractIn the present paper, we will study geometric properties of harmonic mappings whose analytic and co-analytic parts are (shifted) generated functions of completely monotone sequences.
How to Cite
Long, B.-Y., Sugawa, T., & Wang, Q.-H. (2022). Completely monotone sequences and harmonic mappings. Annales Fennici Mathematici, 47(1), 237–250. https://doi.org/10.54330/afm.113314
Copyright (c) 2021 Annales Fennici Mathematici
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.